Prevention And Management Of Chemotherapy-Induced Peripheral Neuropathy In Survivors Of Adult Cancers

Publication Date: July 14, 2020

Key Points

Key Points

  • Chemotherapy-induced neuropathy (CIPN) is a serious clinical problem caused by a substantial number of cytotoxic drugs, including taxanes, platinums, vinca alkaloids, epothilones, eribulin, and bortezomib.
  • No agents are recommended for the prevention of CIPN.
    • Duloxetine is the only agent that has appropriate evidence to support its use, but the amount of benefit from duloxetine is limited.
  • Therefore, prevention and minimizing risk are the primary objectives.
  • Because patients with CIPN can have balance troubles and a higher chance of falling, it is reasonable to consider physical and/or occupational therapy approaches for patients with such CIPN-related disabilities.

Prevention

...vention...

...chemotherapy-induced peripheral neu...

...endation 1.1Clinicians should assess t...

...tion 1.2Clinicians should NOT offer, and should di...

...mmendation 1.3Outside the context of a clinic...

...mendation 1.4Clinicians should NOT offer th...


Treatment

...reatment

...motherapy-induced peripheral neuropathy that deve...

Recommendation 2.1Clinicians should a...


...of chemotherapy-induced peripheral neuropa...

...ommendation 3.1For cancer patients expe...

...mmendation 3.2Outside the context of a clin...


Summary of Recommendations

...ommendationsHaving trouble viewing table?...